# SDR AALA201612149013

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 8,398 hours, 3,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT INFORMATION PANEL READS "CHECK DOOR PRESSURE" FOR THE L4 DOOR.  SERVICED THE DOOR DAMPER IAW AMM 52-10-00.
